# SDR SWAA2019110738669

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,260 hours, 32,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE FLAP WELL LOWER SIDE WIGGLE PLATE IS CRACKED AT RSS 270. / REPLACED WIGGLE PLATE ASSEMBLY AT TRAILING EDGE FLAP RSS 270 IAW SRM 51-40-02-0G-0 + 51-40-05-0G-0.
